Thought I'd give a little medical update. The rash DID come back about 2 weeks ago, and I took myself off the Diclofenac that I was taking for pain. The rash went away! So I'm pretty sure that is what I am allergic to. I started having trouble about the same time that the look of the pills changed, so I'll bet I'm allergic to something in that specific company's makeup. Either way, it is GONE! I saw my GNP today and she said put me on Tramadol, so we'll see how that goes. I also asked her to up my prescription for Zoloft. I have been fighting depression, and since I typically have to up the meds every 5 years or so, it must be time. So I'm hoping that things start looking up some more for me now!
I didn't realize how much the Diclofenac was helping with the pain until I wasn't taking it. By midday without it, my feet and legs were hurting quite a bit. I was also having trouble sleeping, so I'd say it was affecting that as well.
So there's an update on lil oh me!